Journal Article

HIV Infection Increases the Risk of Heparin-Induced Thrombocytopenia

George R. Thompson, Valerie A. Lawrence and George E. Crawford

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 45, issue 10, pages 1393-1396
Published in print November 2007 | ISSN: 1058-4838
Published online November 2007 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/522761
HIV Infection Increases the Risk of Heparin-Induced Thrombocytopenia

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

The incidence of heparin-induced thrombocytopenia in human immunodeficiency virus (HIV)–infected inpatients was compared with that in a control group that was not known to be infected with HIV in a retrospective cohort study. HIV-infected patients receiving heparin therapy, especially unfractionated heparin therapy, were at increased risk of developing heparin-induced thrombocytopenia, compared with HIV-uninfected patients.

Journal Article.  2223 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.